# SDR 96ZZZX4326

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118DA
- Make and model: Lear 35A
- Aircraft serial: 081
- Engine: Garrtt TFE73122B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Computer
- Condition: Malfunction
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE STARTED TO OVERTEMP COMING BACK TO FLIGHT IDLE.  GROUND CHECKED OK.  ADJUSTED FUEL COMPUTER FOR N1 OF THE DAY, OPS CHECKED GOOD NEXT FLIGHT.
